# SDR 2017F00158

- Difficulty date: September 14, 2017
- Submitted: September 24, 2017
- Operation: Air carrier
- Aircraft: N746JS
- Make and model: Cessna 525A
- Aircraft serial: 0080
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Seal
- Part number: 99120754
- Condition: Ruptured
- Location: Zone 800
- Part time: 4,536 hours, 3,426 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

CREW INITIATED DESCENT FROM FL390. PASSING THROUGH FL380 THEY NOTICED A HISSING NOISE COMING FROM THE MAIN CABIN DOOR AREA, SHORTLY FOLLOWED BY A "DOOR SEAL" ANNUNCIATOR. THE CABIN ALTITUDE STARTED TO RISE RAPIDLY SO THEY INITIATED AN EMERGENCY DESCENT AND LEVELLED OFF AT 15000 FT, AT WHICH POINT THE CABIN PRESSURE STABILIZED. ON LANDING IT WAS DISCOVERED THAT THE INFLATABLE DOOR SEAL HAD RUPTURED IN THE TOP FORWARD CORNER. THE DOOR SEAL WAS REPLACED AND NO FURTHER FAULTS WERE NOTED.
